# SDR QXEA2013122801565

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 30,775 hours, 32,170 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Unknown
- Location: Nr 2 Propeller
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 PROPELLER AUTOFEATHER TEST FAILED.  COMPLIED WITH FIM TASK 61-20-10-810-826.  AUTOFEATHER TEST PASSED FOR BOTH ENGINES.  NO FAULT CODES RECORDED.  RETURNED TO SERVICE.
